View : 20 Download: 0
Confidence intervals for the largest root of autoregressive models based on instrumental variable estimators
- Confidence intervals for the largest root of autoregressive models based on instrumental variable estimators
- Wan Shin D.; Soo So B.
- Ewha Authors
- 소병수; 신동완
- SCOPUS Author ID
- 소병수; 신동완
- Issue Date
- Journal Title
- Economics Letters
- vol. 71, no. 2, pp. 181 - 189
- SSCI; SCOPUS
- For estimating the largest root of autoregressive (AR) models, we propose an instrumental variable scheme which discounts a large value of regressors corresponding to the largest roots. The pivotal value of the estimator of the largest root is asymptotically normal for any value of the largest root. This fact allows us to construct a simple confidence interval based on ±standard error, say, with good coverage probability and shorter average length than those of [J. Monetary Economics, 28, 1991, 435-459] and [Econometrica, 61, 1993, 139-165].
- Appears in Collections:
- 자연과학대학 > 통계학전공 > Journal papers
- Files in This Item:
There are no files associated with this item.
- RIS (EndNote)
- XLS (Excel)
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.